# SDR CA071123004

- Difficulty date: November 16, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393226
- Part serial: 00196H3155
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) RT SIDE WINDOW CRACKED ON FLIGHT. AC RETURNED.  NO FURTHER INFORMATION REPORTED BY CREW.  RT SIDE WINDOW CHANGED AND AC RETURNED TO SERVICE. (TC NR 20071123004)
